# SDR ASAA2019020428062

- Difficulty date: February 4, 2019
- Submitted: February 9, 2019
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 41,209 hours, 12,550 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Locked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOST DURING FLIGHT. GROUNDED - YES. ACCOMPLISHED SATCOM LOCK-UP QRH PROC & SATCOM RESTORED.
